Lorcet Overdose Treatment

Lorcet Overdose Treatment

Lorcet is a prescription pain medication that contains acetaminophen and hydrocodone. Lorcet is a controlled substance, which means laws and regulations control the sale and use of Lorcet. If use recreationally or if prescription directions are ignored, Lorcet use can be dangerous. If you suspect you or someone you know has taken too much Lorcet, seek medical help immediately.

Lorcet Overdose Symptoms

Lorcet overdose symptoms increase in danger and severity if Lorcet is used with alcohol or other medications. Lorcet overdose symptoms include, but are not limited to, the following:

  • Vomiting/nausea
  • Irritability
  • Sweating
  • Loss of appetite
  • Confusion
  • Jaundice
  • Bleeding
  • Low blood sugar
  • Liver failure
  • Dark urine
  • Difficulty breathing
  • Extreme drowsiness
  • Cold, clammy skin
  • Low blood pressure
  • Cardiac arrest
  • Loss of life

Lorcet Overdose Treatment Methods

Seeking immediate medical attention for Lorcet overdose is crucial. If caught soon enough, medical professionals can induce vomiting or pump the stomach to remove any unabsorbed Lorcet from the overdose victim. This can keep Lorcet overdose symptoms from increasing in severity. If it is too late to remove the drug from an individual’s system, medical professionals may choose to administer counteracting drugs or proceed with supportive treatments. Counteracting drugs help negate the effects of Lorcet, while supportive treatments address and treat overdose symptoms as they develop. Untreated Lorcet overdose can result in severe liver damage and the need for a liver transplant.

Need More Information on Lorcet Overdose Treatment?

If you or someone you know thinks they have taken too much Lorcet, contact emergency medical help immediately. If you need more information about Lorcet addiction recovery and ways to prevent overdose, call our toll-free phone line. We are available 24 hours a day to help you find the recovery options you need, so please don’t hesitate to call now.